# SDR ASOA201803215089

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,101 hours, 22,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED BETWEEN BS 295 TO 310.   REPLACED THE DOUBLER IAW IAW SRM 51-42-06-001-001-A01.
